# SDR DALA2020012000395

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 73,987 hours, 55,058 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 36DE EMERGENCY LIGHT INOP. RESEATED CONNECTOR AT 36DE FOR EMERGENCY LIGHT REF MD88 AMM 33- 53. (LP7406228)
